Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov POMI, 1999, Volume 262, Pages 199–203 (Mi znsl1113)  

Some estimates for the derivative of a quasiconformal reflection

E. L. Patsevich

Novgorod State University after Yaroslav the Wise
Abstract: Estimates are sharpaned for the derivatives of a quasiconformal reflection for plane domains of special form.
Received: 05.03.1999
English version:
Journal of Mathematical Sciences (New York), 2002, Volume 110, Issue 5, Pages 3013–3015
DOI: https://doi.org/10.1023/A:1015395505924
Bibliographic databases:
UDC: 517.5
Language: Russian
Citation: E. L. Patsevich, “Some estimates for the derivative of a quasiconformal reflection”, Investigations on linear operators and function theory. Part 27, Zap. Nauchn. Sem. POMI, 262, POMI, St. Petersburg, 1999, 199–203; J. Math. Sci. (New York), 110:5 (2002), 3013–3015
Citation in format AMSBIB
\Bibitem{Pat99}
\by E.~L.~Patsevich
\paper Some estimates for the derivative of a quasiconformal reflection
\inbook Investigations on linear operators and function theory. Part~27
\serial Zap. Nauchn. Sem. POMI
\yr 1999
\vol 262
\pages 199--203
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1113}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1734335}
\zmath{https://zbmath.org/?q=an:0998.30020}
\transl
\jour J. Math. Sci. (New York)
\yr 2002
\vol 110
\issue 5
\pages 3013--3015
\crossref{https://doi.org/10.1023/A:1015395505924}
Linking options:
  • https://www.mathnet.ru/eng/znsl1113
  • https://www.mathnet.ru/eng/znsl/v262/p199
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:116
    Full-text PDF :44
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024